MAUDE Adverse Event Report: ARKRAY FACTORY, INC. ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ARKRAY FACTORY, INC. ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 500001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The meter and strips involved in the incident were not returned for investigation.The retain strips of the specified lot were tested with a qs meter and passed testing with no failures detected.If the customer returns any complaint products, the products will be tested and a follow-up mdr will be filed.
 
Event or Problem Description
The patient's husband stated he went to check on her and found her soaking wet and unable to get up.After giving her a drink, he performed a blood test that showed a reading of 106.Because she appeared confused and couldn't sit up, he doubted the accuracy of the result.He called 911 around 3:35 pm and the paramedics arrived 10 minutes later.The paramedic tested the patient and received a reading of 51.They administered a sugar solution, and within approximately 10 minutes, she was able to sit up, hold a conversation and eat a peanut butter and jelly sandwich.The paramedic re-tested her, and her reading was 170.She was feeling better, but tired and was advised she could sleep, and the paramedic advised the patient's husband to check on her.She did not go to the hospital.Advised to stop using meter and strips.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
The complaint meter and specified strips were returned for investigation on 4/2/2025.In addition to the specified complaint strips, the customer also returned strip lot 634075u, expiration 2026-07-09.On 4/10/2025, a combination of returned strips from both lots and retain strips of the specified lot were tested with the returned meter and passed testing with no failures detected.

Brand Name
ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji, konan-cho
koka-shi shiga, 520-3 306
JA  520-3306
MDR Report Key21651699
Report Number1832816-2025-00006
Device Sequence Number13139401
Product Code NBW
UDI-Device Identifier00015482500016
UDI-Public(01)00015482500016
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
Report Date (Section F) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/13/2026
Device Model Number500001
Device Catalogue Number500001
Device Lot Number633875U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/23/2025
Event Location Home
Date Report to Manufacturer04/15/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age65 YR
Patient SexFemale
Patient Weight83 KG
Date Report Sent to FDA04/15/2025